The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App 
Professionals >> Visit The Body PROThe Body en Espanol
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  • Email Email
  • Glossary Glossary

Atripla at Night

Dec 12, 2007

I was diagnosed last week - started on Atripla immediately. I have been taking it at night and going to bed around 9pm so not noticed side effects. Now my spouse has been working 3-11pm and I find that I have dizziness, hot flash feeling, and visual focal disturbances when I go to pick him up from work late. Obviously we will find an alternative safe transport method for him but are these feelings likely from the Atripla?

Response from Dr. Henry

What you describe would be part of the expected spectrum of central nervous system side effects from the efavirenz in Atripla. Those side effects generally diminish over the first 2-4 weeks leaving perhaps 10% of patients still noticing problems after the first month. KH

Next Treatment?
Side Effect of my med with regards to my blood result.

  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS



This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint